# SDR 9622129963

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A 5 INCH LONG CRACK IN THE FS 756 RIGHT SIDE FRAME, LOWER INBOARD FLANGE.  REPAIRED FRAME (PSE 53.09.014) PER SRM 51-10-3.
